| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that event happened on the night of (b)(6) 2023.When pressing the white safety button to retract needle, the needle only partially retracted and he could not remove guidewire/needle.Additional information received from the customer "i do not have any more details to share.I have followed up with a few nurses who stated they have not had another issue with the retractor button.".